Cutaneous drug reactions in childhood
Savaş Öztürk 1 * , İlker Erden, İlkay Can, Haydar Uçak
More Detail
1 Balıkesir Üniversitesi Tıp Fakültesi Deri ve Zührevi Hastalıkları Kliniği, Balıkesir, Turkey
* Corresponding Author

Abstract

Cutaneous Drug reactions (CDR) are adverse admissions or harmful effects of drugs according to the definition by the World Health Organization. One of the early lessons learned in dermatology training is “any drug, any rash.” Drug-related cutaneous reactions can be daunting, even for the experienced dermatologist and pediatrics. There have been more than 25 different patterns described in the literature. The most commonly affected organs are the skin in drug reactions and dermatological examination is very important in the diagnosis for drug reactions. Cutaneous drug reactions should be distinguished from viral exanthema which is the most commonly seen in children, and it often is not easily. In treatment of cutaneous drug reactions, the first step is to immediately discontinue the susceptible drug. In this article, the approach to cutaneous drug reactions in children will be evaluated in accordance with current literature.

License

This is an open access article distributed under the Creative Commons Attribution License (CC BY 4.0) which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Article Type: Review

https://doi.org/10.5799/ahinjs.01.2014.04.0475

J Clin Exp Invest, 2014 - Volume 5 Issue 4, pp. 632-638

Publication date: 10 Dec 2014

Article Views: 1561

Article Downloads: 1057

Open Access References How to cite this article